# SDR C1HA200285003

- Difficulty date: April 4, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOORBEAM SUPPORT IS CRACKED IN 2 AREAS AT STA 300 AND 320 30 INCHES FROM CENTER LINE UNDER FWD LAV.  REMOVED AND REPLACED SPLICE PLATE ON FWD END IAW SRM 51-40-2.
